How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Eye
Satisfied Customers: 8459
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Eye Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I woke up with a dark bruise under my left eye morning after

Customer Question

I woke up with a dark bruise under my left eye morning after having a tetanus injection and two penacillin tablets. Is there any connection?
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Hasan replied 1 year ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. There is no connection between tetanus shot and penicillin tablets with that bruise. This can be something else like an unnoticed trauma or a bite. You should get this checked at the earliest but this bruise is not linked to the drugs you used recently. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards